# SDR ABXA9700461

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS10420
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244 FOUND LEFT MAIN LANDING GEAR OUTBOARD DOOR LINKAGE LOOSE/WORN AT LINKAGE RODS PIVOT POINT.  REPLACED WORN BOLT IAW DC-9 MM CHAPTER 20.
